BibTeX record: journals/moc/IannucciS03

download as .bib file

@article{DBLP:journals/moc/IannucciS03,
  author    = {Douglas E. Iannucci and
               Ronald M. Sorli},
  title     = {On the total number of prime factors of an odd perfect number},
  journal   = {Math. Comput.},
  year      = {2003},
  volume    = {72},
  number    = {244},
  pages     = {2077--2084},
  url       = {http://dx.doi.org/10.1090/S0025-5718-03-01522-9},
  doi       = {10.1090/S0025-5718-03-01522-9},
  timestamp = {Mon, 22 Sep 2014 04:15:08 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/moc/IannucciS03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}